# SDR 97ZZZX3837

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93LG
- Make and model: Snias AS350B2
- Aircraft serial: 2654
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 704A34240015
- Condition: Lost Pressure
- Location: T/R Control
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR CONTROLS LOST ACCUMULATOR PRESSURE, FOUND VALVE STEM LOOSE.  SUBMITTER STATED THIS HAS HAPPENED SEVERAL TIMES WITH ALL ACCUMULATORS (INCLUDING M/R) ON 3 DIFFERENT AIRCRAFT.  SUBMITTER RECOMMENDS USING ACCUMULATOR WITH JAM NUT AND SHUT-OFF FOR VALVE STEM.
